Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

June 19, 2017Atlantic County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2017, 9:57 PM EDT for Atlantic County, Cumberland County, New Jersey. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2017, 9:57 PM EDT (01:57 UTC)
Expired
Jun 19, 2017, 11:00 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Cumberland County, NJ

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

333 
WWUS81 KPHI 200157
SPSPHI

Special Weather Statement
National Weather Service MOUNT HOLLY NJ
957 PM EDT MON JUN 19 2017

NJZ016>018-021>025-027-200300-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-Gloucester-
957 PM EDT MON JUN 19 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...EAST CENTRAL SALEM...SOUTHEASTERN CAMDEN...SOUTHEASTERN
GLOUCESTER...NORTHERN CAPE MAY AND SOUTHERN BURLINGTON COUNTIES...

At 956 PM EDT, strong thunderstorms were clustered near Dividing 
Creek, or 9 miles southwest of Millville, moving northeast at 40 mph.

Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Ocean City,
Cumberland, Pleasantville, Hammonton, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Buena, Egg Harbor
City, Laurel Lake, Weymouth, Woodbine and Estell Manor.

Torrential rainfall is occurring with these storm, and may cause 
localized flooding. Do not drive your vehicle through flooded 
roadways.

Frequent cloud to ground lightning is also occurring with these 
storm. Lightning can strike 10 miles away from a thunderstorm. Seek 
a safe shelter inside a building or vehicle.

LAT...LON 3936 7441 3929 7458 3933 7468 3929 7465
      3929 7460 3928 7461 3915 7488 3917 7490
      3919 7503 3922 7503 3919 7513 3937 7535
      3978 7485 3948 7440 3941 7440 3943 7439
      3942 7436 3944 7439 3946 7437 3943 7433
TIME...MOT...LOC 0156Z 244DEG 36KT 3927 7514 

$$

amc

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:36 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 19, 9:36 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
936 PM EDT Mon Jun 19 2017

.SYNOPSIS...
A cold front will move through the area tonight and offshore by
Tuesday morning. A secondary cold front will gradually approach from
the northwest Wednesday before dissipating over the area Wednesday
night. Bermuda high pressure looks to influence our weather once
again late in the week. Another frontal system may affect the area
sometime during the weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An upper-level trough over the Great Lakes region continues to
shift eastward. This will drive a cold front across our area
later this evening.

The bulk of the organized convection has moved off the coast this
evening, with some showers and thunderstorms lingering in its
wake due to some height falls occurring with the incoming
upper-level trough. The dew points are expected to start
lowering overnight especially in the northern and western
zones.

The remaining convection is moving through Delaware and into
southern New Jersey this evening. The storms have shown some
weakening as the move towards the northeast. Heavy rain and
gusty winds can be expected as these storms roll through. A
period of some showery conditions may linger behind the storms
for a few hours.

Adjusted temperatures, dew points, and sky conditions with this
update to better reflect current conditions and trends.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Our area will be under the influence of an upper-level trough and
associated cyclonic flow Tuesday. This will allow a cold front to
push offshore early, however some lingering showers or thunder are
possible near the southeast zones to portions of Delmarva in the
morning. Otherwise, drying is forecast to work south and east during
the day, with this most noticeable especially to the north and west
of I-95. Despite a cold front clearing the area, it will be a warm
day although much of the area will get a break from the humid
conditions as the day progresses.

High temperatures are an even blend of MOS and continuity.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Slightly cooler, but near normal temperatures, and somewhat
drier air moves into the region during the midweek. A mostly dry
period is expected Tuesday night through Thursday with a few
exceptions. The frontal boundary that moves thru our region
tonight will stall to our south tomorrow, then the northern edge
of precip along the front may expand northward toward southern
DE late Tuesday night and Wednesday as a disturbance tracks
along it. Additionally, diurnally-driven showers may develop
during peak heating Wednesday afternoon across the higher
terrain of northeastern PA and northwestern NJ as a shortwave
trough tracks nearby to the north.

It appears that another cold front an associated upper trof will
approach from the northwest Friday or Saturday, but timing is
uncertain at this point. The front may also be preceded by a
surge of tropical moisture from the Gulf of Mex. Given the
uncertainty for forcing and the overall summer-like pattern, the
forecast includes a chance of t-storms for Friday and through
the weekend for the entire area.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through tonight...As of 00z, an area of rain/showers is behind a
departing line of thunderstorms. Some lingering showers and
local MVFR/IFR conditions may occur for awhile in the wake of
the line of thunderstorms. Otherwise, improving to VFR overnight
although some local light fog is possible. Southwest to west-
southwest winds diminishing to less than 10 knots.

Tuesday...VFR overall. A few morning showers possible near and south
and east of KACY and KMIV. West-southwest to southwest winds
increasing to around 10 knots.

OUTLOOK...
Tuesday night through Thursday...Mainly VFR conditions
expected. Low possibilities for sub-VFR restrictions from
stratus/fog late night/early morning each day. Southwest winds
10 kt or less.

Friday and Saturday...Chance for MVFR or tempo IFR conditions
in showers and thunderstorms. SW winds gust to 20 kt during the
afternoon on Friday.

&&

.MARINE...
The Small Craft Advisory has been cancelled on the Upper
Delaware Bay as winds have fallen below 25 knots.

The Small Craft Advisory remains in effect through Tuesday on our
ocean waters. The Small Craft Advisory is in effect for the
Lower Delaware Bay until 11:00 PM.

A gusty south to southwest wind continues into tonight as a low-
level jet moves across the region. These winds will diminish
overnight. The wave heights on our ocean waters should remain in the
5 to 8 foot range through tonight. A line of gusty thunderstorms is
expected to move through this evening. While the winds should be
below advisory criteria Tuesday, seas on the ocean should be about 5
feet.

OUTLOOK...
Tuesday night through Saturday...Winds and seas expected to
remain below SCA headline criteria.

RIP CURRENTS...
There is a moderate risk for the development of dangerous rip
currents for Tuesday along the coast of Delaware and New
Jersey. There is around a 7 second southerly wind wave on top
of a very long period (around 14 seconds) southeasterly ground
swell. This combination results in an elevated risk for the
development of dangerous rip currents.

The primary wave period is forecast to be around 7 seconds
through Wednesday. However, the underlying 13 to 16 second
southeasterly swell is expected to linger into the mid week
period. As a result, the risk for the development of dangerous
rip currents is anticipated to be at least moderate through the
period along the coasts of Delaware and New Jersey.

&&

.EQUIPMENT...
NWS NWR and phone broadcast of the marine and surf zone
forecast problems continue here at NWS PHI. Hope to resolve
later today or Tuesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
     Small Craft Advisory until 11 PM EDT this evening for ANZ431.

&&

Synopsis...Klein
Near Term...Gorse/Meola
Short Term...Gorse
Long Term...AMC/Klein
Aviation...AMC/Gorse/Klein/Meola
Marine...AMC/Gorse/Klein/Meola
Equipment...
Hazardous weather outlook, Jun 19, 9:04 PM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
904 PM EDT Mon Jun 19 2017

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-210115-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
904 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-210115-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
904 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The risk for the development of dangerous rip currents is forecast
to be moderate on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-210115-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
904 PM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 19, 9:08 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
908 PM EDT MON JUN 19 2017

NJZ022>025-200145-
Coastal Atlantic-Atlantic-Atlantic Coastal Cape May-Cape May-
908 PM EDT MON JUN 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL ATLANTIC
AND CAPE MAY COUNTIES...

At 907 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Green Creek to Rio Grande. Movement was
northeast at 45 mph.

Winds up to 50 mph are possible with these storms.

These storms will be near...
  Stone Harbor and Goshen around 915 PM EDT.
  Avalon around 920 PM EDT.
  Woodbine around 925 PM EDT.
  Sea Isle City, Seaville and Strathmere around 930 PM EDT.
  Marmora and Beesleys Point around 935 PM EDT.
  Ocean City, Corbin City and English Creek around 940 PM EDT.
  Pleasantville, Somers Point, Ventnor City, Northfield, Margate
  City and Longport around 945 PM EDT.

Other locations impacted by these storms include Erma,
Whitesboro-Burleigh, Linwood, West Wildwood and Villas.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3926 7460 3916 7469 3908 7472 3903 7479
      3899 7479 3895 7486 3896 7487 3897 7486
      3897 7488 3903 7495 3913 7488 3933 7468
      3931 7464 3934 7468 3945 7456 3935 7445
TIME...MOT...LOC 0107Z 219DEG 37KT 3905 7490 3901 7485

Drag
Local storm report, Jun 19, 9:22 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     LEVITTOWN               40.16N  74.83W
06/19/2017                   BUCKS              PA   SOCIAL MEDIA

            TREE FELL ON A HOUSE ON TALL PINE LANE

&&

EVENT NUMBER PHI1700780

THALER
Local storm report, Jun 19, 9:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     LEVITTOWN               40.16N  74.83W
06/19/2017                   BUCKS              PA   SOCIAL MEDIA

            TREE FELL ON A HOUSE ON BLUE SPRUCE LANE

&&

EVENT NUMBER PHI1700781

THALER
Local storm report, Jun 19, 9:30 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND DMG SOUTH BRUNSWICK         40.39N  74.53W
06/19/2017                   MIDDLESEX          NJ   LAW ENFORCEMENT

            TREE TAKEN DOWN DUE TO WIND ONTO A CAR.

0205 PM     NON-TSTM WND DMG EWING                   40.27N  74.80W
06/19/2017                   MERCER             NJ   NWS EMPLOYEE

            TREE DOWN ON A TOWPATH NEAR JACOBS CREEK ROAD. NOT
            THUNDERSTORM RELATED.

0230 PM     TSTM WND DMG     STRAUSSTOWN             40.49N  76.18W
06/19/2017                   BERKS              PA   911 CALL CENTER

            SEVERAL TREES DOWN THROUGHOUT THE COUNTY.

0230 PM     TSTM WND DMG     BATH                    40.73N  75.39W
06/19/2017                   NORTHAMPTON        PA   911 CALL CENTER

            SEVERAL REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE
            COUNTY.

0256 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
06/19/2017  M55 MPH          BERKS              PA   ASOS

0300 PM     TSTM WND DMG     EAST BANGOR             40.88N  75.19W
06/19/2017                   NORTHAMPTON        PA   911 CALL CENTER

            SEVERAL REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE
            COUNTY.

0312 PM     TSTM WND DMG     TOPTON                  40.50N  75.70W
06/19/2017                   BERKS              PA   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED.

0312 PM     TSTM WND DMG     LYON VALLEY             40.63N  75.67W
06/19/2017                   LEHIGH             PA   SOCIAL MEDIA

            TREE AND BUILDING DAMAGE AT THE INTERSECTION OF ROUTE
            100 AND LYON VALLEY ROAD

0314 PM     TSTM WND DMG     LYON VALLEY             40.63N  75.68W
06/19/2017                   LEHIGH             PA   SOCIAL MEDIA

            WRECKED PATIO FURNITURE AND METAL FLASHING TORN FROM A
            ROOF ON CARPET ROAD

0317 PM     TSTM WND DMG     CLAUSSVILLE             40.61N  75.65W
06/19/2017                   LEHIGH             PA   SOCIAL MEDIA

            TREE AND BUILDING DAMAGE AT INTERSECTION OF ROUTE 100
            AND KEARNSVILLE ROAD

0318 PM     TSTM WND DMG     SCHNECKSVILLE           40.68N  75.62W
06/19/2017                   LEHIGH             PA   911 CALL CENTER

            DOWNED TREES AND WIRES THROUGHOUT THE COUNTY.

0318 PM     TSTM WND DMG     FRANKLIN TWP            40.85N  75.67W
06/19/2017                   CARBON             PA   911 CALL CENTER

            TREES DOWN AT ROUTE 209 AND CANAL STREET INTERSECTION.

0339 PM     TSTM WND DMG     1 WNW PERKIOMENVILLE    40.33N  75.50W
06/19/2017                   MONTGOMERY         PA   TRAINED SPOTTER

            TWO FT DIAMETER TREES AND WIRES DOWN ON SNYDER AND
            HAUCK ROAD

0400 PM     LIGHTNING        NEW LONDON TWP          39.77N  75.88W
06/19/2017                   CHESTER            PA   BROADCAST MEDIA

            HOUSE STRUCK BY LIGHTNING.

0411 PM     TSTM WND DMG     CHIPPENDALE             39.66N  75.87W
06/19/2017                   CECIL              MD   911 CALL CENTER

            TREE DOWN ON INTERSECTION OF LEEDS ROAD AND WALNUT
            GROVE ROAD

0411 PM     TSTM WND GST     WATCHUNG                40.64N  74.44W
06/19/2017  E50 MPH          SOMERSET           NJ   TRAINED SPOTTER

0437 PM     TSTM WND DMG     DEVON                   40.05N  75.43W
06/19/2017                   CHESTER            PA   BROADCAST MEDIA

            DOWNED TREES AND POLES

0443 PM     TSTM WND GST     ASTON ARMS              39.86N  75.43W
06/19/2017  E55 MPH          DELAWARE           PA   TRAINED SPOTTER

0447 PM     TSTM WND DMG     LOGAN TWP               39.79N  75.36W
06/19/2017                   GLOUCESTER         NJ   AMATEUR RADIO

            SEVERAL TREES DOWN

0501 PM     TSTM WND DMG     EDISON                  40.52N  74.41W
06/19/2017                   MIDDLESEX          NJ   EMERGENCY MNGR

            TREE DOWN ONTO A CAR WITH POWER LINES DOWN

0501 PM     TSTM WND DMG     EDISON                  40.52N  74.41W
06/19/2017                   MIDDLESEX          NJ   EMERGENCY MNGR

            WIRES DOWN ON MACARTHUR DRIVE

0506 PM     TSTM WND DMG     AUDUBON PARK            39.90N  75.09W
06/19/2017                   CAMDEN             NJ   911 CALL CENTER

            TREE DOWN ON NIGHTINGALE ROAD

0506 PM     TSTM WND DMG     AUDUBON PARK            39.90N  75.09W
06/19/2017                   CAMDEN             NJ   911 CALL CENTER

            TREE DOWN ON KINGFISHER PLACE

0518 PM     TSTM WND DMG     LEVITTOWN               40.16N  74.83W
06/19/2017                   BUCKS              PA   SOCIAL MEDIA

            TREE FELL ON A HOUSE ON TALL PINE LANE

0518 PM     TSTM WND DMG     LEVITTOWN               40.16N  74.83W
06/19/2017                   BUCKS              PA   SOCIAL MEDIA

            TREE FELL ON A HOUSE ON BLUE SPRUCE LANE

0520 PM     TSTM WND DMG     1 SSE HARRISON TWP      39.72N  75.21W
06/19/2017                   GLOUCESTER         NJ   AMATEUR RADIO

            DOWNED TREES AND WIRES ON BRIDGETON PIKE NEAR 4H
            FAIRGROUNDS

0533 PM     TSTM WND DMG     DUNELLEN                40.59N  74.47W
06/19/2017                   MIDDLESEX          NJ   EMERGENCY MNGR

            LARGE BRANCHES DOWN IN THE ROADWAY ON FRONT STREET

0556 PM     TSTM WND DMG     NEW EGYPT               40.06N  74.53W
06/19/2017                   OCEAN              NJ   EMERGENCY MNGR

            TREE ACROSS ROADWAY ON MOOREHOUSE ROAD AT HIGHBRIDGE
            ROAD

0617 PM     TSTM WND DMG     SAINT JOHNSTOWN         38.81N  75.58W
06/19/2017                   SUSSEX             DE   EMERGENCY MNGR

            TREES DOWN NEAR INTERSECTION OF ROUTE 16 AND ST
            JOHNSTOWN RD. PROBABLE TORNADO.

0627 PM     TSTM WND DMG     1 ENE PONDSIDE ACRES    38.86N  75.39W
06/19/2017                   SUSSEX             DE   EMERGENCY MNGR

            DAMAGE TO MOBILE HOME ON AMEILA DR IN CEDAR CREEK
            ESTATES. PROBABLE TORNADO.

0645 PM     LIGHTNING        MANAHAWKIN              39.70N  74.25W
06/19/2017                   OCEAN              NJ   EMERGENCY MNGR

            UTILITY POLE STRUCK BY LIGHTNING ON N MAIN ST

0645 PM     MARINE TSTM WIND 1 ESE GREEN HILL        38.79N  75.16W
06/19/2017  M51 MPH          SUSSEX             DE   WEATHERFLOW

0652 PM     MARINE TSTM WIND INDIAN BEACH            38.68N  75.08W
06/19/2017  M45 MPH          SUSSEX             DE   WEATHERFLOW

0658 PM     TSTM WND GST     CAPE MAY                38.94N  74.90W
06/19/2017  M59 MPH          CAPE MAY           NJ   MESONET

0658 PM     MARINE TSTM WIND CAPE MAY                38.94N  74.90W
06/19/2017  M59 MPH          CAPE MAY           NJ   MESONET

&&

EVENT NUMBER PHI1700751 PHI1700746 PHI1700747 PHI1700749 PHI1700748
PHI1700750 PHI1700752 PHI1700778 PHI1700779 PHI1700777 PHI1700753
PHI1700754 PHI1700756 PHI1700755 PHI1700758 PHI1700769 PHI1700760
PHI1700768 PHI1700757 PHI1700770 PHI1700773 PHI1700761 PHI1700762
PHI1700780 PHI1700781 PHI1700759 PHI1700772 PHI1700771 PHI1700765
PHI1700766 PHI1700774 PHI1700776 PHI1700775 PHI1700763 PHI1700764

THALER
Local storm report, Jun 19, 9:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
06/19/2017  M64 MPH          SUSSEX             DE   WEATHERFLOW

&&

EVENT NUMBER PHI1700782

WD
Special weather statement, Jun 19, 9:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service MOUNT HOLLY NJ
957 PM EDT MON JUN 19 2017

NJZ016>018-021>025-027-200300-
Coastal Atlantic-Salem-Cumberland-Camden-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-Gloucester-
957 PM EDT MON JUN 19 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...EAST CENTRAL SALEM...SOUTHEASTERN CAMDEN...SOUTHEASTERN
GLOUCESTER...NORTHERN CAPE MAY AND SOUTHERN BURLINGTON COUNTIES...

At 956 PM EDT, strong thunderstorms were clustered near Dividing
Creek, or 9 miles southwest of Millville, moving northeast at 40 mph.

Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Ocean City,
Cumberland, Pleasantville, Hammonton, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Buena, Egg Harbor
City, Laurel Lake, Weymouth, Woodbine and Estell Manor.

Torrential rainfall is occurring with these storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with these
storm. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

LAT...LON 3936 7441 3929 7458 3933 7468 3929 7465
      3929 7460 3928 7461 3915 7488 3917 7490
      3919 7503 3922 7503 3919 7513 3937 7535
      3978 7485 3948 7440 3941 7440 3943 7439
      3942 7436 3944 7439 3946 7437 3943 7433
TIME...MOT...LOC 0156Z 244DEG 36KT 3927 7514

amc

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:05 PM EDTSpecial Marine WarningPHI55 min
Jun 19, 9:08 PM EDTSpecial Weather StatementPHICape May37 min
Jun 19, 9:51 PM EDTSpecial Marine WarningPHI54 min
Jun 19, 8:32 PM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot3 hr
Jun 19, 8:12 PM EDTSpecial Weather StatementPHISussex48 min
Jun 19, 8:20 PM EDTFlash Flood WarningPHISussex3 hr
Jun 19, 8:24 PM EDTSevere Thunderstorm WarningPHIKent, Sussex36 min
Jun 19, 8:45 PM EDTSpecial Weather StatementPHISussex30 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.